Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Used Unwanted abortion kit, red and thick discharge. What is it?

Hi sir i m daniel from india i have a question that my girl and i have an sex. So her period delayed till 2months so i have checked with pregnancy test kit. So she got pregnant an i asked her to take unwanted abortion kit. After that she took the tablet i mean to say there are 5 tablets in the kit. i gave her 3 tablets first then she had a period next day so please tell me sir when should i check again. It will work or not i m very scared of my parents if they come to know they will kill me. Sir, after having abortion kit my girl got periods then something in red and thick thing is coming from her ovary . May i know what is that......
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The abortion kits are useful only for pregnancy less than 7 weeks. Since your friend is pregnant for 2 months, incomplete abortion is likely. You need to get her examined from a gynecologist and get an ultrasound scan done.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor